# SDR CA190527005

- Difficulty date: May 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 601R31108
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF FLOOR SILL FOUND CORROSION AT FRAME DOUBLERS AT FS449.85 L/H WL72.5, FS473.15 L/H WL72.5, FS473.15 R/H WL72.5 AT FASTENER LOCATIONS. (TC# 20190527005)
